# SDR UIEA2025070700844

- Difficulty date: July 14, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 100,859 hours, 16,937 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D STA753 TO STA757 LBL11" SEAT TRACK FOUND CRACKED.  SEAT TRACK CRACK AREA REPAIRED AS PER SRM 53-00-52-2R-12 REPAIR12 FIG 201. NO FURTHER DEFECTS NOTED.
